This forum is for questions and support regarding ovarian cancer issues, such as: Biopsy, Chemotherapy, Clinical Trials, Genetics, Hysterectomy, Immunotherapy, Ovarian Cancer Types, Radiation Therapy, Risk Factors, Screening, Staging, Surgery.
(Stage 3 diagnosed March 2005, debulk and carboplatin and taxol, remission until Nov 2007. CA125 in March 2005 512)
Mums oncologist has increased her carboplatin to 685 from 550(whatever chemo is measured in). As mum had a reaction 3 weeks ago to the carboplatin her oncologist this week wrote on the notes to increase the infusion time from 30mins to at least 2hrs. This wasn't done by the chemo nurses, they gave it to her over 30 mins and she reacted again this Friday to the carboplatin so she had steroids and antihistamines and the chemo Dr was called who reprogrammed the drip for 2 hours and she was fine.
Do you think the carboplatin is being administered to quickly?
I don't think she is allergic to carboplatin completely as surely she would react how ever fast or the slow it was being pumped in.
Also, mums CA125 was 60 in Nov 2007 when reoccurance was discovered, after the 1st chemo it dropped to 25, is this a good sign it is working, when she was ill the first time CA125 was 512?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.